By Topic

Cubic Boolean functions with highest resiliency

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Carlet, C. ; Univ. of Vincennes St Denis, Paris, France ; Charpin, P.

We classify those cubic m-variable Boolean functions which are (m-4)-resilient. We prove that there are four types of such functions, depending on the structure of the support of their Walsh spectra. We are able to determine, for each type, the Walsh spectrum and, then, the nonlinearity of the corresponding functions. We also give the dimension of their linear space. This dimension equals m-k where k=3 for the first type, k=4 for the second type, k=5 for the third type, and 5≤k≤9 for the fourth type.

Published in:

Information Theory, IEEE Transactions on  (Volume:51 ,  Issue: 2 )